MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; ELECTRODES
Model Number 8900-000219-01
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 2-month-old male patient, the electrode pads were damaged during the removal of packaging.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.It's noteworthy to mention; the instructions for use (ifu) for onestep pediatric cpr electrodes state: 'grasp the back/sternum electrode from the bottom red tab and peel from the plastic liner.'.

Brand Name
ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20085821
Report Number1218058-2024-00082
Device Sequence Number18095339
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public(01)00847946023348(17)251008(10)4123A
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/08/2025
Device Model Number8900-000219-01
Device Lot Number4123A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight7 KG
Patient RaceWhite